# SDR SIMA20141023001

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 27,621 hours, 19,652 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AHRS 2 FAILED IN FLIGHT.  PERFORMED OPERATIONS CHECK OF NR 2 AHRS IAW AMM 34-21-01.  OPERATIONS CHECKED GOOD.
